# SDR SWAA2025100211566

- Difficulty date: September 4, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO LINER SUPPORT ANGLE LOCATED STA 727B AND BTW STR 17L TO STR 18L AT AFT CARGO COMPARTMENT.   PERFORMED REPAIR SUPPORT ANGLE LOCATED STA 727B AND BTW STR 17L TO STR 18L AT AFT CARGO COMPARTMENT IAW SRM 51-70-11-2R-0.
